# SDR UALA2011112906552

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 46,616 hours, 18,585 cycles
- Engine: Iae V2527A5
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ON THE GATE LEFT TANK FUEL QTY IN BOTH INNER AND OUTER TANKS WENT INOP.   SAMC TEXT: ALSO HAVE TXFR VALVE OPEN ECAMS WHEN QTY GOES INOP.  REPLACED FQIC COMPUTER.  ALL INDICATIONS NORMAL & ECAM MESSAGES CLEARED.
